MAUDE Adverse Event Report: CORDIS CORPORATION CATH TEMPO 4F UF 65CM 5SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH TEMPO 4F UF 65CM 5SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451404V5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
During use in the patient of the tempo diagnostic universal flush (uf) catheter, the catheter almost separated and the wire came out the side.There was no patient injury.Another tempo catheter was used to complete the procedure.The target lesion is the iliac bifurcation which is mildly tortuous and calcified.The device was handled according to the instruction for use (ifu).There were no difficulties removing the product from the packaging.There was no resistance with advancing or withdrawing the catheter.There were no excessive force used anytime during the procedure.The device is available for analysis.
 
Additional Manufacturer Narrative
This device was received for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
During use in the patient of the tempo diagnostic universal flush (uf) catheter, the catheter almost separated, and the wire came out the side.There was no patient injury.Another tempo catheter was used to complete the procedure.The target lesion is the iliac bifurcation which is mildly tortuous and calcified.The device was handled according to the instruction for use (ifu).There were no difficulties removing the product from the packaging.There was no resistance with advancing or withdrawing the catheter.There was no excessive force used anytime during the procedure.One non-sterile cath tempo 4f uf 65cm 5sh unit was received for analysis.No anomalies were observed during visual inspection.Functional analysis was performed by completing a flushing test and no leaks, difficulty or anomalies were noted on the unit.A product history record (phr) review of lot 18053427 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported customer event ¿catheter (body/shaft)-cracked in-patient¿ could not be confirmed as this condition was not observed during analysis.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Exposure to temperatures above 54°c (130°f) may damage the catheter.To prevent damage to the catheter tip during removal from the package, grasp the hub and gently withdraw the catheter.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH TEMPO 4F UF 65CM 5SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, FL 33014
7863138372
MDR Report Key13404316
Report Number9616099-2022-05323
Device Sequence Number4935363
Product Code DQO
UDI-Device Identifier10705032007733
UDI-Public10705032007733
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number451404V5
Device Catalogue Number451404V5
Device Lot Number18053427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN TEMPO CATHETER
Patient SexUnknown